Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011 (2011), Article ID 193781, 27 pages
http://dx.doi.org/10.1155/2011/193781
Research Article

Computing Exponential for Iterative Splitting Methods: Algorithms and Applications

Humboldt-Univeristät zu Berlin, 10099 Berlin, Germany

Received 29 November 2010; Accepted 27 January 2011

Academic Editor: Shuyu Sun

Copyright © 2011 Jürgen Geiser. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jürgen Geiser, “Computing Exponential for Iterative Splitting Methods: Algorithms and Applications,” Journal of Applied Mathematics, vol. 2011, Article ID 193781, 27 pages, 2011. doi:10.1155/2011/193781